International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 2 | Views: 56 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | United States of America | Volume 12 Issue 5, May 2023

Mathematical Modelling of Spread and Control of the Hepatitis C Virus

Sunday L. A. | Adedayo O.A | Ugwu U.C | Akande S. A. | Muhammed I. | Job. O.S. | Ibiloye A.S.

Abstract: In this research paper, we developed and analysis a mathematical model of hepatitis C virus transmission we formulated and investigated using ordinary differential equations and a Susceptible-Infected- Removed model with partitioned population across disease risk factors. The feasible region of the model was verified and the positivity of the solutions was shown. The Disease Free Equilibrium and the Endemic Equilibrium are obtained. The basic reproduction numbers of the model are computed and analysed and both the local and global stability of the disease free and endemic equilibrium are shown. The model was implemented and verified with simulation across various population partitions.

Keywords: Modeling, Hepatitis C virus, Control, Equilibrium, Stability, Spread

Edition: Volume 12 Issue 5, May 2023,

Pages: 581 - 588

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait